New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dusanka
Regular Member


Date Joined Jul 2015
Total Posts : 22
   Posted 1/19/2016 8:21 AM (GMT -6)   
It has been a while since I have been on here..Being diagnosed july 1015 with aih and being told I had f3 fibrosis at that time..Well, I received a second opinion in Nov. on my liver biopsy and I was told that I am in stage 4, cirrhosis. I am on Budesonide 9mg, and in the past 7 weeks have started azathioprine. 25mg first 4 wks and now 50 mg ( my tpmt test showed that I am 2 times more likely to have side effects from azathioprine). in last the last 3 weeks my alt and ast counts have gone from the 80's to 150's. I am not doing anything different.. I also had an Endoscopy done mid Dec to see if I have esophogeus varices..Will not know results till mid Feb. Oh, yeah..with being in emergency last aug and diagnosed with left lung blood clots, I have saw a thrombosis specialist in Dec who has kept me on Xeralto 20mg till March 2016 when I see him again..he is talking about switching me to another med which involves daily stomach injections.. So upset. What else is in store re aih. What is HE?
Info...suggestions.. comments..
please.
Big hugs to those who need one....

AIHer
Regular Member


Date Joined May 2012
Total Posts : 196
   Posted 1/19/2016 11:12 AM (GMT -6)   
Hi

Sorry to hear things are not improving. Interpreting biopsies is more of an art than a science so it is not uncommon for different doctors to get to slightly different conclusions on level if damage.

Azathioprine takes quite a time to work so it may be that as your readings will improve as the 50mg dose kicks in. There are of course different immunosuppressants available should your doctor decide aza is not working brilliantly. What does your hep say about the increasing ALTs? Is he/she concerned?

Not sure why the results from the endoscopy take so long. I get my results straight after the endoscopy. Hope things are OK regarding that.

HE is hepatic encapholopathy (sp?). It occurs when toxins build up in the brain as the liver can't remove them.

Hang on in there.

Ann
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 8:13 AM (GMT -6)
There are a total of 2,885,519 posts in 316,612 threads.
View Active Threads


Who's Online
This forum has 157725 registered members. Please welcome our newest member, NanaNell.
331 Guest(s), 6 Registered Member(s) are currently online.  Details
Jerry L., HaleyBugs07, Killjoy123, James799, futhalunka, gfields


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer